# SDR SWAA2023120426538

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,025 hours, 9,573 cycles
- System (JASC): 5700 · Wing Structure
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING DEFLECTION CONTROL PANEL RIB OUTBD CLIP IS CRACKED.<[01] REMOVED AND REPLACED CLIP REF SRM 51-40-02.
